# SDR 95UALA32010

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT OUT AT SEAT 2B.  REPLACED LIGHT ASSEMBLY AND OPERATIONALLY CHECKED NORMAL.
